# SDR DXTA2013040805350

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 5,432 hours, 3,565 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0123
- Condition: Defective
- Location: Nlg
- Part time: 758 hours, 463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE GEAR SLOW TO RETRACT. RT SIDE GEAR LIGHT REMAINED ILLUMINATED ABOUT 4-5 SECONDS LONGER THAN NORMAL AFTER GEAR HANDLE SELECTED UP.   R & R THE STEERING UNIT IAW MM 32-50-00. OPS, LEAK, TRAVEL AND TAXI CHECKS GOOD.
